• Fulltext


        Click here to view fulltext PDF

      Permanent link:

    • Keywords


      Conjugacy class sizes; primary; biprimary and triprimary elements; solvable groups; finite groups.

    • Abstract


      Let 𝐺 be a finite group and $G^∗$ be the set of primary, biprimary and triprimary elements of 𝐺. We prove that if the conjugacy class sizes of $G^∗$ are $\{1,m,n,mn\}$ with positive coprime integers 𝑚 and 𝑛,then 𝐺 is solvable. This extends a recent result of Kong (Manatsh. Math. 168(2)(2012) 267–271).

    • Author Affiliations


      Qinhui Jiang1 Changguo Shao1

      1. School of Mathematical Sciences, University of Jinan, Shandong 250022, China
    • Dates

  • Proceedings – Mathematical Sciences | News

    • Editorial Note on Continuous Article Publication

      Posted on July 25, 2019

      Click here for Editorial Note on CAP Mode

© 2021-2022 Indian Academy of Sciences, Bengaluru.